MAUDE Adverse Event Report: BECTON DICKINSON BD SYRINGE 1ML LL W/NDL ECLIPSE 27X1/2 RB; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD SYRINGE 1ML LL W/NDL ECLIPSE 27X1/2 RB; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305789
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd syringe 1ml ll w/ndl eclipse 27x1/2 rb leaked.It was reported by customer that clinicians are saying they are leaking.I do not have a sample to turn in.Rcc received a complaint via email.Clinicians are saying they are leaking.I do not have a sample to turn in.Item: 305789 quantity affected: 2 ea serial/lot number: n/a po: (b)(4).
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
No photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.
 
Event or Problem Description
06-jan-2025: additional information received is as follows: per customer: ¿when we inject the botox it is fine, the issue is when we pull the syringe out of the skin it continues to inject the botox.This leads to botox being sprayed all over the patient and they continually leak the whole injection time.This just happened last week in channahon.The botox get all over their faced and in their hair.Also you cannot see how much you are giving the patient as they are very hard to read due to being so shiny and the light reflecting off of them¿ first incident happened in december, still occurring.Lot #: 4099717.

Brand Name
BD SYRINGE 1ML LL W/NDL ECLIPSE 27X1/2 RB
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21158587
Report Number2243072-2024-01314
Device Sequence Number7573288
Product Code FMI
UDI-Device Identifier00382903057894
UDI-Public(01)00382903057894(11)240430(17)290331(10)4099717
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305789
Device Lot Number4099717
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2024
Supplement Date Received by Manufacturer01/21/2025
Initial Report FDA Received Date01/15/2025
Supplement Report FDA Received Date01/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown